# SDR LR7A07104

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5324 FOUND UPPER MWW ATTACH ANGLE WITH MULTIPLE CRACKS AT FS 477 TO 517 WL 280 RBL 62.5.  REPAIR ACCOMPLISHED IAW SMP583 CHAPTER 51-60 & 51-70 USING 7075T6 .050".
